Advertisement

Mathematische Annalen

, Volume 165, Issue 1, pp 26–30 | Cite as

Eine Klasse irreduzibler positiver Operatoren

  • Helmut H. Schaefer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Krein, M. G., u.M. A. Rutman: Lineare Operatoren, die einen Kegel im Banachschen Raum invariant lassen. Uspehi Mat. Nauk (N.S.)3, no. 1 (23), 3–95 (1948) (Russisch). Auch in Am. Math. Soc. Transl. no. 26 (1950).Google Scholar
  2. [2]
    Nhro, F.: On indecomposable operators inl p (1<p<∞) and a problem ofH. Schaefer. Scient. Pap. Coll. Gen. Educ. Univ. Tokyo14 (2), 165–179 (1964).Google Scholar
  3. [3]
    Schaefer, H. H.: Spektraleigenschaften positiver linearer Operatoren. Math. Z.82, 303 bis 313 (1963).Google Scholar
  4. [4]
    —— Über das Randspektrum positiver Operatoren. Math. Ann.162, 289–293 (1965).Google Scholar
  5. [5]
    —— Topological Vector Spaces. New York: Macmillan 1966.Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Helmut H. Schaefer
    • 1
  1. 1.Dept. of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations